• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Anhedonia/emotional numbness after quitting phenibut over a year ago

mental health phenibut anhedonia

  • Please log in to reply
3 replies to this topic
⌛⇒ write a quiz!

#1 xxjx123

  • Guest Registered User
  • 17 posts
  • 2
  • Location:New York
  • NO

Posted 13 January 2018 - 04:43 PM


It been almost 13 months since I went cold turkey from a heavy phenibut addiction. During the time I used phenibut I used around 32 grams a day, 4 times a week for about 9 months. At first phenibut worked amazing, it totally eliminated my anxiety and gave me confidence which was life changing since I suffer from Generalized Anxiety Disorder and pretty much had severe anxiety my whole life. When I first used phenibut I started at 3 grams a day, three times a week for about one month but as time went on my tolerance to phenibut increased extremely fast. After abusing phenibut for months at high doses I started to get bad side effects so I decided it was time to give it up because the bad was outweighing the good. Last year on December 21st I made the dumb decision to go cold turkey from phenibut since I thought it would end the suffering faster but I was wrong. During the time I went cold turkey from phenibut I used gabapentin and fasoracetam to ease the withdrawal. During withdrawal I didn't sleep for three days but on the fourth day I decided to try gabapentin which helped me sleep for a few hours. On day five of phenibut withdrawal I was starting to feel much better, most of my withdrawal symptoms seemed to be almost nonexistent so I thought the withdrawal was coming to an end but I was wrong. On day 6 off phenibut I woke up and realized something seemed off, I couldn't feel anxiety anymore but I also couldn't feel any other emotions and my mind was totally blank. Its been almost 13 months since i've been off phenibut and after going cold turkey I suffer from extreme anhedonia,cognitive problems,sexual dysfunction and some insomnia. Over the last 13 months that ive been off phenibut I have noticed my cognitive problems getting better but the anhedonia/emotional numbness is still pretty much the same as it has been since getting off phenibut over a year ago. At this point in time im curious to see if there is anything that anyone can recommend to take to either ease or get rid of my anhedonia? Also, im curious to know if this may be Paws from abusing high doses of phenibut. Now looking back on the past I realize I was extremely irresponsible with my phenibut use and I wish I never abused it because I know phenibut is a great tool for anxiety and other things if its used responsibly. 



#2 Lysergen

  • Guest
  • 3 posts
  • 2
  • Location:Australia

Posted 14 January 2018 - 12:09 PM

Hi there mate, I'd like to point you to this reddit post for information on using homotaurine to begin to upregulate your GABA-B receptors.

 

I saw this post a couple of months ago and then your post so I decided to make a Longecity account to help you out. These guys have abused GHB and/or Phenibut (GABA-B agonists) and suffer from the effects of that abuse. They had anhedonia and also if they were to take ANY GABA-B agonist (including partially by alcohol) they would get the same withdrawals as when they first withdrew after a single exposure. This is due to the strange way that GABA-B tolerance seems to work.

 

Anyway, I hope this helps and that homotaurine, which seems to be fairly easily accessible, can help you recover!


  • like x 1

sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#3 xxjx123

  • Topic Starter
  • Guest Registered User
  • 17 posts
  • 2
  • Location:New York
  • NO

Posted 14 January 2018 - 10:47 PM

Hi Lysergen,thanks for your reply. Also,I looked at the reddit post you linked me to and homotaurine sounds interesting. I've tried homotaurine last year in an attempt to upregulate my Gaba B receptors but I did not notice any improvement in my anhedonia from it. This year I may give homotauine another try though since I don't think I stayed on homotauine long enough last year to notice any benefits from it. Last year I tried it for about two months so this year I'd like to see if it works if I stay on it longer.

sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.

#4 Lysergen

  • Guest
  • 3 posts
  • 2
  • Location:Australia

Posted 16 January 2018 - 01:24 PM

It's worth another try I'd say, pay attention to the doses they used. Everyone is different I suppose so it may require more time and perhaps you have an underlying depression or something else affecting you too so it may blur the lines of feeling better or not! Good luck!







Also tagged with one or more of these keywords: mental health, phenibut, anhedonia

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users